# SDR UALA2012091705224

- Difficulty date: September 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 53,959 hours, 20,021 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D2
- Part serial: 75274P75277
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 2.5 HOUR FLIGHT LEFT FUEL INDICATES 4.3 RIGHT AT 5.7 TOTALIZER CALCULATED EVEN BURN K.  REPLACED LEFT AND RIGHT CROSSFEED VALVES AND ACTUATORS PER MM.  FOUND VALVES AND ACTUATORS WORN.
